Jump to content
CrazyBoards.org

Recommended Posts

I’ve been dealing with an episode of anxiety and depression since the beginning of January. Despite having had some similar episodes in the early 2000s, I was anxiety and depression free from 2008 until January. 

I have increase my Paxil dose to 40mg (I was on 30mg for the last 10 years) and I’ve added Lamictal. Just gotten up to the 100 mg range 3 days ago, so hopefully I will balance out soon!

In my quest to feel better and get my life back on track, I started researching additional options and came across TMS. I had a consultation and managed to convince my insurance to cover 36 visits (yay!). I had my first visit to get set up on March 5th and then went on vacation. I felt quite a bit better throughout March so I decided to delay starting TMS. Unfortunately the anxiety and depression has returned. 

I start TMS on Monday. They only had one appointment for me next week, though they said they’ll probably get some cancellations, but I’d love to hear from anyone who’s done this and who can share their experience. I’m not afraid of the treatment, just that it won’t help. Did you go 5 days a week?  My doctor says between 2 and 3 days a week will have the same effect. I’ve read some stories on here, but they’re all a couple years old, so I’m hoping for some more recent accounts. Thank you in advance!!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

  • Similar Content

    • By Cyclingsarah
      Hi guys,
      So I've been depressed and have had severe anxiety for 3 years. Antidepressants make me hypomanic (kinda) and triggers unstable mood. I don't fit in the usual description of bipolar, but there is definitely something not right about the way i react to antidepressants - feeling high, warm, racing thoughts x 100, gets overly chatty etc. 
       
      I've tried the following moodstabilizers
      Lamotrigine (disaster)
      Trileptal
      Gabapentin
      Abilify (made me hypomanic)
      Seroquel (made me hypomanic)
      Depakote/valproate (still taking)
       
      This depression is killing me, but my p.doc. won't prescribe me lithium. Tried two different doctors. What are your thoughts?
    • By Cyclingsarah
      Hi guys,
      So I'm withdrawing from Gabapentin 900 mg. I'm down to 300 mg every second day. About a month and a half ago I tried going from 300 every day to 300 every second day - skipping a dose every other day. At first it went just fine, but then at the second week mark i started getting really depressed and began crying all the time. I then went back up to 300 every day and I started feeling better again.
      Two weeks ago i went back down to 300 mg every other day, and again the first week was fine, but now I am experiencing the same thing all over again.
      So - I know this is a popular question - but is this just withdrawal or is it a relapse? I am not otherwise experiencing any other symptoms.
      Has any of you gone through gabapentin/neurontin withdrawal? And has anyone else experienced this pattern?
      I am taking it for bipolar disorder NOS and anxiety, but it hasn't really helped that much. I am also on Mirtazapine and Depakote
    • By Britton777
      Hi everyone. I’ve been dealing with unbearable symptoms for over 4 years. Insomnia, racing thoughts (OCD), derealization, irritability, brain fog and depression. 
      I have tried so many medications, but none help. My insomnia and anxiety are through the roof and I have 24/7 derealization. Years ago, 2007, when I was struggling with depression, my psych talked about starting an MAOI, but we instead we added geodon to Zoloft and it worked (for awhile) 
      Long  story short, I developed sudden onset ruminating thoughts (in form of OCD), insomnia and Anxiety  in 2009. After many trials of meds (I’m adverse and paradoxical to most) I finally was put on remeron which got me sleeping again and in turn helped my other symptoms. 
      From 2010-October 2014 I did relatively well, that is until remeron stopped working and all my symptoms came back. 
      Since I have been inpatient several times trying every sleeping med , bipolar med, SSRI etc with no relief. 
      Mom wondering if an MAOI could help me? Can MAOI’s treat anxiety? Racy brain? I’ve read they can make insomnia worse, which I don’t need. 
      Symptoms: severe insomnia, lucid dreams/nightmares, 24/7 derealization, severe anxiety and panic, major depression, brain fog, dizziness, migraines. 
      I believe, like in 2009-2010, many of my symptoms are from sleep deprivation. I am very desperate to get control over my anxiety and sleep. I’m at the end of my rope. 
      Could an MAOI help me as a last ditch effort to get some kind of quality of life back? 
      Current meds: weaning off Zoloft, weaning off remeron, geodon 20 mg X2, Ativan 5 mg per day (please don’t jump down my throat about this, it will give me a panic attack. I know it’s a high dose and I need to taper this too), prazosin 2 mg. 
      TIA
×